# SDR SWIA200210665

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 30,851 hours, 37,991 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2BC EXIT SIGN INOP.  REPAIRED BROKEN WIRE AT EXIT SIGN SEAT 2BC.
